I took my nuvaring out on sunday, but I wasnt supposed to take it out until sunday, next week. I had intercorse monday and didn't realize until tuesday night that I shouldn't have taken it out until the next week. I put another ring in on tuesday night to try to regulate everything, but now i am noticing a brownish discharge. It is almost like a period but its a different color and its deffenitly not my period. I'm worried about another thing as well, i'm on antibiotics and i've heard that cancels out birthcontrol..i'm freakin out!!
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi, I've been on combined monophasic bc pills for the past year or so. I noticed today that I have sore nipples. Only the tips of them, though. ...
2 answers • 13 Aug 2014
... about 10 days to get out of my system. Well, the 10 days are up. my question is, should I wait one more week after the 10 days are up before ...
2 answers • 3 Dec 2014
I first got on the nuvaring while I was on antibiotics. My mom told me after I'm done using the antibiotics, it will take about 10 days to get ...
0 answers • 4 Dec 2014
my period is like clockwork and comes 3 days after ring removal. Ive been on birth control for a few years. This month it has been bothering me and ...
1 answer • 9 days ago